# SDR DL76L070047

- Difficulty date: January 19, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 78,986 hours, 12,092 cycles
- Engine: Pwa PW4460
- Engine time: 48,337 hours, 7,827 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING BRAKE RELEASE WHILE PUSHING THROTTLES FORWARD AT APPROX 1.3 EPR, THE RIGHT ENG OIL PRESSURE LIGHT ILLUMINATED AND PRESSURE GAUGE READ AT APPROX 213PSI.  IMMEDIATE ABORT PERFORMED.  AT IDLE RIGHT ENG OIL PRESS IS NORMAL APPROX 106 PSI.  R ENG OIL PRESS EICAS MSG ALSO.  FOUND CHAFFED WIRE W354-017-18 ON R ENGINE.  MADE TEMP REPAIR PER AMM 71-51-00 BLOCK 801.  COMPLETED ENG RUN ALL CHECKS GOOD.  TIME LIMITED REPAIR 500 FLT HRS PER SWPM 20-10-13 PARA 2.
